Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 16, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Mar 4, 2011, 4:48 PM EST. It took effect at Mar 5, 2011, 1:00 AM EST. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2011, 4:48 PM EST (21:48 UTC)
- In effect from
- Mar 5, 2011, 1:00 AM EST
- Expired
- Mar 6, 2011, 11:00 AM EST
- In force
- 34 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
646 WHUS73 KIWX 042148 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 448 PM EST FRI MAR 4 2011 LMZ043-046-050600- /O.NEW.KIWX.SC.Y.0016.110305T0600Z-110307T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 448 PM EST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SATURDAY TO 7 PM EST SUNDAY. * WINDS: BACKING TO NORTH AND INCREASING TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE TONIGHT. NORTH WINDS TO 30 KNOTS SATURDAY AND SATURDAY NIGHT...DIMINISHING TO 10 TO 20 KNOTS SUNDAY. * WAVES: BUILDING TO 8 TO 12 FEET SATURDAY AFTERNOON AND CONTINUING INTO SATURDAY NIGHT. WAVES SUBSIDING TO 4 TO 7 FEET SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
154 WHUS73 KIWX 050430 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1130 PM EST FRI MAR 4 2011 LMZ043-046-051200- /O.CON.KIWX.SC.Y.0016.110305T0600Z-110307T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1130 PM EST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY. * WINDS: BACKING TO NORTH AND INCREASING TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE TONIGHT. NORTH WINDS TO 30 KNOTS SATURDAY AND SATURDAY NIGHT...DIMINISHING TO 10 TO 20 KNOTS SUNDAY. * WAVES: BUILDING TO 8 TO 12 FEET SATURDAY AFTERNOON AND CONTINUING INTO SATURDAY NIGHT. WAVES SUBSIDING TO 4 TO 7 FEET SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
404 WHUS73 KIWX 050836 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 336 AM EST SAT MAR 5 2011 LMZ043-046-051700- /O.CON.KIWX.SC.Y.0016.000000T0000Z-110307T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 336 AM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY. * WINDS: NORTH AT 20 KNOTS WITH GUSTS TO 30 KNOTS TODAY AND TONIGHT...DIMINISHING TO 10 TO 20 KNOTS SUNDAY. * WAVES: BUILDING TO 8 TO 12 FEET THIS AFTERNOON AND CONTINUING TONIGHT. WAVES SUBSIDING TO 4 TO 7 FEET SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
867 WHUS73 KIWX 051543 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1043 AM EST SAT MAR 5 2011 LMZ043-046-052345- /O.CON.KIWX.SC.Y.0016.000000T0000Z-110307T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1043 AM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY AND TONIGHT...DIMINISHING TO 10 TO 20 KNOTS SUNDAY. * WAVES: BUILDING TO 8 TO 12 FEET THIS AFTERNOON AND CONTINUING TONIGHT. WAVES SUBSIDING TO 4 TO 7 FEET SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
379 WHUS73 KIWX 052107 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 407 PM EST SAT MAR 5 2011 LMZ043-046-060515- /O.CON.KIWX.SC.Y.0016.000000T0000Z-110307T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 407 PM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT... DIMINISHING TO 10 TO 20 KNOTS SUNDAY. * WAVES: BUILDING TO 8 TO 12 FEET TONIGHT...THEN SUBSIDING BELOW 4 FEET SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
146 WHUS73 KIWX 060227 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 927 PM EST SAT MAR 5 2011 LMZ043-046-061030- /O.CON.KIWX.SC.Y.0016.000000T0000Z-110307T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 927 PM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY. * WINDS: NORTH 20 TO 25 KNOTS OVERNIGHT...DIMINISHING TO 10 TO 20 KNOTS SUNDAY. * WAVES: BUILDING TO 6 TO 10 FEET OVERNIGHT...THEN SUBSIDING BELOW 4 FEET SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
632 WHUS73 KIWX 060824 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 324 AM EST SUN MAR 6 2011 LMZ043-046-061700- /O.CON.KIWX.SC.Y.0016.000000T0000Z-110307T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 324 AM EST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: NORTH 15 TO 20 KNOTS THIS MORNING DIMINISHING TO BELOW 10 KNOTS BY THIS EVENING. * WAVES: BUILDING TO 6 TO 8 FEET THIS MORNING SUBSIDING BELOW 4 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
214 WHUS73 KIWX 061600 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1100 AM EST SUN MAR 6 2011 LMZ043-046-061700- /O.CAN.KIWX.SC.Y.0016.000000T0000Z-110307T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1100 AM EST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES NO LONGER POSE A THREAT TO SMALL CRAFT. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 3:25 PM EST, 1 hour 23 minutes earlier.
Area forecast discussion, Mar 4, 3:25 PM EST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
325 PM EST FRI MAR 4 2011
.SHORT TERM...
TONIGHT THROUGH SATURDAY NIGHT.
...HEAVY RAIN LIKELY OVER THE NEXT 18 TO 24 HOURS...
STRONG WARM FRONT HAS WORKED WELL NORTH INTO MICHIGAN AS OF EARLY
AFTERNOON. THIS HAS ALLOWED MUCH WARMER AIR TO FILTER IN...WITH
RISING TEMPS MUCH OF THE DAY SO FAR DESPITE CLOUD COVER. TEMPS
RANGED FROM THE MID 40S IN FAR NE TO PUSHING 60S IN THE EXTREME
SOUTHWEST. MOST OF THE STEADY PRECIP HAS EXITED THE FORECAST AREA
WITH A LULL AS WE AWAIT THE MORE SIGNIFICANT WAVE TONIGHT. VIS SAT
HAS SHOWN SOME THIN SPOTS AND BREAKS THAT SHOULD MOVE ACROSS MUCH OF
THE AREA THE REMAINDER OF THE AFTERNOON...ALLOWING FOR A BIT MORE OF
A INCREASE.
FOCUS SHIFT TO HEAVY RAIN POTENTIAL AND CONTINUED TRENDS OF NAM AND
LOCAL WRF POINTING TOWARDS A SWATH OF HEAVY RAINFALL ACROSS NW
PORTIONS OF THE FORECAST AREA. SWATH OF SHOWERS AND STORMS ONGOING
ALONG THE OHIO RIVER MAY LIMIT PRECIP DEVELOPMENT FURTHER NORTH INTO
ALREADY FLOODING AREAS OF NE INDIANA AND NW OHIO. IN
ADDITION...CONVECTION WAS BREAKING OUT ACROSS WESTERN MISSOURI WITH
LIGHTER ACTIVITY TRYING TO FORM ACROSS ILLINOIS AND EASTERN
MISSOURI. DEWPOINT WARM FRONT SEEMS TO BE LOCATED FROM CENTRAL
ILLINOIS NE INTO PORTIONS OF CENTRAL AND NORTHERN INDIANA. WITH A
CONTINUED NORTHWARD PUSH EXPECTED...INCREASING CONFIDENCE IN HEAVY
RAIN IN NW SECTIONS FROM THIS EVENING INTO THE FIRST PART OF THE
OVERNIGHT HOURS EXISTS. THE POTENTIAL FOR 1 TO 2 INCHES OF RAINFALL
EXISTS IN THESE AREAS IF THIS OCCURS. AS A RESULT...THE FLOOD WATCH
WAS EXPANDED EARLIER TO COVER THE REMAINDER OF THE AREA. THE WEATHER
AND POP GRIDS ARE IN GOOD SHAPE WITH MENTION OF HEAVY RAIN AND CHC
OF THUNDER ALL AREAS. IF ABOVE SCENARIO DOES COME TRUE...SOME
CHANGES MAY BE NEEDED. SINCE THINGS ARE STILL COMING TOGETHER...WILL
DEFER ANY CHANGES TO EVE SHIFT. HAVE INCREASED QPF IN NW AREAS ABOUT
A QUARTER INCH FOR THE TIME BEING.
MODELS SLOWLY PUSH THE RAIN AND EMBEDDED STORMS SE ACROSS THE
REMAINDER OF THE AREA LATE TONIGHT INTO SATURDAY. RAIN WILL CHANGE
TO SNOW AS THE LOW PASSES BY. HOWEVER WITH THE EXACT TRACK STILL IN
QUESTION...WILL LEAVE PREV SWITCH OVER TRENDS IN PLACE WITH THE ONLY
MINOR CHANGE BEING TO THROW A CHC OF LIGHT SNOW IN FAR NW WHERE
TEMPS ARE EXPECTED TO BE IN THE MID 30S. AMOUNTS STILL APPEAR TO BE
ON THE LIGHTER SIDE WITH MOST LOCATIONS SEEING MAYBE AN INCH OR SO.
&&
.LONG TERM...
LONG TERM PERIOD WILL BEGIN QUIET WITH HIGH PRESSURE MOVING IN FOR
SUNDAY THROUGH TUESDAY TIME PERIOD. SEASONABLE TEMPERATURES WITH A
SLOW WARMING TREND EXPECTED THROUGH THIS PERIOD. HIGHS GENERALLY IN
THE 30S SUNDAY BUT WARMING INTO 40S AND LOWER 50S BY TUESDAY AHEAD
OF NEXT POTENT SYSTEM.
THIS NEXT SYSTEM WILL BEGIN TO AFFECT THE AREA LATE TUESDAY NIGHT
BUT ESPECIALLY WED INTO WED NIGHT WITH MODELS A LITTLE SLOWER NOW.
WATER VAPOR STILL SHOWS ACTIVE PINEAPPLE EXPRESS WITH IMPRESSIVE
MOISTURE PLUME NORTHEAST OF HAWAIIAN ISLANDS WHICH MAY HELP FEED
THIS SYSTEM. IN ADDITION...GULF OF MEXICO ONCE AGAIN OPENS WITH
CONVERGING FLOW FROM ATLANTIC AND DEEP FEED UP THROUGH CENTRAL CONUS
AHEAD OF DEVELOPING SHORT WAVE. GIVEN INCREASING THETA E ADVECTION
AND LOW LEVEL JET BEING PROGGED HAVE ADDED CHANCE THUNDER MENTION
FOR WEDNESDAY. HELD SHORT OF HEAVY RAIN MENTION GIVEN THIS EXTENDED
TIME PERIOD BUT CERTAINLY THAT IS A POSSIBILITY WITH THE LA NINA
PATTERN AND PROGGED MOISTURE FEED WITH EXPECTED DYNAMICS. ALSO LEFT
POPS IN HIGH CHANCE CATEGORY WITH TIMING BETWEEN PERIODS AND
SLIGHTLY SLOWER SOLUTIONS THE MAIN CONCERNS.
TEMPERATURES LOOK TO COOL DOWN AGAIN BEHIND MID WEEK SYSTEM WITH
RETURN TO NORMAL OR SLIGHTLY BELOW NORMAL TEMPERATURES FOR END OF
THE PERIOD.
&&
.HYDROLOGY...
AS MENTIONED IN SHORT TERM DISCUSSION...HEAVY RAIN THREAT APPEARS TO
BE GROWING OVER THE ENTIRE AREA WITH THE POTENTIAL FOR AN INITIAL
FOCUS FURTHER NW THAN PAST FORECASTS HAVE SHOWED. A HANDFUL OF
RIVERS IN THE NW PARTS OF THE FORECAST AREA MAY GO INTO MINOR FLOOD
OVER THE WEEKEND. GENERAL QPF REMAINS FROM ONE AND ONE QUARTER TO
TWO INCHES FROM NW TO SE...MAINLY TONIGHT INTO SATURDAY MORNING. IF
CONVECTIVE TRENDS DO INCREASE AS FINER RESOLUTION MODELS ARE
SUGGESTING THEN SOME AREAS IN THE NW COULD SEE QPF UPWARDS OF 2
INCHES. SOME CHANGES TO RIVER FORECASTS WILL BE POSSIBLE THIS
EVENING...BUT MORE THAN LIKELY WILL BE A WAIT AND SEE AS TO WHERE
THE HEAVIEST RAIN OCCURS OVER THE NEXT 12 TO 24 HOURS.
&&
.AVIATION...
FLIGHT CONDITIONS WILL GO DOWNHILL RAPIDLY...ESPECIALLY TOWARDS
00Z/SAT AS DEEPER MSTR AND LIFT ARRIVE AND SHOWER ACTIVITY
EXPANDS. CONVECTION REMAINS POSSIBLE AT BOTH SITES BUT BEST WINDOW
OF OPPORTUNITY STILL A BIT UNCLEAR SO WILL HOLD OFF ON ANY
ADDITION AND MONITOR UPSTREAM TRENDS AND AMEND AS NEEDED. IFR
CONDITIONS WILL PREVAIL THE REMAINDER OF THE PERIOD WITH COLD FRONT
SET TO MOVE THROUGH IN THE 9 TO 12Z TIME FRAME BY KSBN AND CLOSER
TO 14 TO 18Z IN KFWA.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH FROM 7 PM EST /6 PM CST/ THIS EVENING THROUGH
SATURDAY EVENING FOR INZ003>009-012>018-020-022>027-032>034.
MI...FLOOD WATCH FROM 7 PM EST THIS EVENING THROUGH SATURDAY EVENING
FOR MIZ077>081.
OH...FLOOD WATCH FROM 7 PM EST THIS EVENING THROUGH SATURDAY EVENING
FOR OHZ001-002-004-005-015-016-024-025.
LM...NONE.
&&
SHORT TERM/HYDROLOGY...FISHER
LONG TERM...LASHLEY
AVIATION...FISHERHazardous weather outlook, Mar 4, 2:15 PM EST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 215 PM EST FRI MAR 4 2011 INZ003>008-012>017-020-MIZ077>081-051915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-BERRIEN-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...KNOX...NORTH JUDSON...WINAMAC... FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...MONTICELLO... BROOKSTON...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN... DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER... HILLSDALE 215 PM EST FRI MAR 4 2011 /115 PM CST FRI MAR 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT IN ASSOCIATION WITH LOW PRESSURE MOVING THROUGH THE AREA. SOME OF THESE STORMS COULD PRODUCE HEAVY RAINFALL. A FLOOD WATCH IS IN EFFECT FOR INCREASED CONCERNS OF HEAVY RAINFALL...LEADING TO A RISK OF AREAL FLOODING...ESPECIALLY TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY ALONG WITH A CHANCE FOR HEAVY RAIN. MINOR RIVER FLOODING MAY BE ONGOING ESPECIALLY THROUGH THE WEEKEND IN SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RAINFALL REPORTS WOULD BE GREATLY APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ009-018-022>027-032>034-OHZ001-002-004-005-015-016-024-025-051915- DE KALB-ALLEN IN-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...AUBURN...GARRETT...FORT WAYNE... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 215 PM EST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT IN ASSOCIATION WITH LOW PRESSURE MOVING THROUGH THE AREA. SOME OF THESE STORMS COULD PRODUCE HEAVY RAINFALL LEADING TO A RISK FOR AREAL FLOODING. MANY RIVERS IN THE AREA REMAIN IN FLOOD. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR ADDITIONAL DETAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR EMBEDDED THUNDERSTORMS WITH HEAVY RAINFALL SATURDAY MORNING. OTHERWISE FLOODING WILL CONTINUE ON MANY RIVERS THROUGH THE PERIOD. PLEASE REFER TO THE LATEST RIVER STATEMENTS AND AREAL FLOOD WATCH FOR ADDITIONAL DETAILS. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY WITH ADDITIONAL HEAVY RAINFALL POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RAINFALL REPORTS WOULD BE GREATLY APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-051915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 215 PM EST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS SMALL CRAFT CONDITIONS ARE EXPECTED THIS WEEKEND. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 10:35 AM EST | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 4 days |
| Mar 4, 12:43 PM EST | River Flood Warning | IWX | Allen | 68 hr |
| Mar 4, 12:43 PM EST | River Flood Warning | IWX | Cass, Miami, Wabash | 33 hr |
| Mar 4, 12:43 PM EST | River Flood Warning | IWX | Cass, Miami, Wabash | 33 hr |
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.